# SDR F3LA98194

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DEN - UPON ARRIVAL, FLIGHT CREW REPORTED NR 2 ENGINE 'A' SYSTEM HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  SHUT DOWN NR 2 ENGINE HYDRAULIC PUMP AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED HYDRAULIC LINE AT NR 2 ENGINE PYLON AFT SPAR AND SYSTEM CHECKED OK.  (M)
